# SDR 04FDEA02743

- Difficulty date: September 19, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S2645716
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT LONGERON SPLICE AT STA Y= 1855 TO Y= 1870, STRINGER 38R FOUND CRACKED.  AFT CARGO, CRACKED RT LONGERON SPLICE AT STA Y= 1855 TO Y= 1870,   STRINGER 38R REMOVED PER SRM 51-31-01 VOLUME I.  SPLICE MACHINE, FABRICATED PER SRM 31-10-00 VOLUME I FIGURE 2.  REPAIR SPLICE INSTALLED PER SRM 51-31-01 VOLUME II.
